# SDR FDEA201602260696

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 88,733 hours, 32,277 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32896265
- Part serial: 682
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,704 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A, B, O

## Discrepancy

TOTAL LOSS OF CABIN PRESSURE AT FL 390.  PREVIOUS HISTORY OF CABIN PRESSURE PROBLEMS.  RT ENGINE BLEED & ASSOC EICAS LIGHT ILLUMINATED.  FOLLOWED APPROPRIATE QRH.  PNEU DUCT PRESSURE, RT SIDE, SLOWLY BUT STEADILY DECREASED & THEN EICAS ILLUMINATED.  THEN SUBSEQUENTLY THE LEFT ENGINE BLEED LIGHT ILLUMINATED WITH A CORRESPONDING PNEU DUCT DECREASE.  USED FIM 36-10/811. FOUND NO DISCREPANCIES. DUE TO                     HISTORY GOING TO REPLACE BOTH ENGINE FAMV'S AT THIS TIME THE RIGHT VALVE HAS BEEN REMOVED AND REPLACED PER MM 36-11-16-4. OPS GOOD.  REMOVED AND REPLACED LEFT FAMV PER MM 36-11-16-4. RAN BOTH ENGINES AND COULD FIND NO DISCREPANCIES. ACFT IS OK FOR SERVICE.
